# SDR UALA2010052801845

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 62,284 hours, 22,903 cycles
- Engine: Pwa PW2040
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Underserviced
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO FIRE EXT BOTTLE 2 AFT SQUIB UNDERSERVICED.  REPLACED SQUIB IAW MM.
